ATTENTION: The software behind KU ScholarWorks is going to be upgraded to a new version toward the end of July. Starting July 15th, users will not be able to log in to the system until the new version is in place. Searching for articles and opening files will continue to work while the system is being updated. If you have any questions, please contact Marianne Reed at mreed@ku.edu .

Show simple item record

dc.contributor.authorNualart, David
dc.contributor.authorSchoutens, Wim
dc.date.accessioned2015-04-13T17:24:40Z
dc.date.available2015-04-13T17:24:40Z
dc.date.issued2001-10-01
dc.identifier.citationNualart, David; Schoutens, Wim. (2001). "Backward Stochastic Differential Equations and Feynman-Kac Formula for Lévy Processes, with Applications in Finance." Bernoulli, 7(5):761-776. http://www.dx.doi.org/10.2307/3318541.en_US
dc.identifier.issn1350-7265
dc.identifier.urihttp://hdl.handle.net/1808/17387
dc.descriptionThis is the publisher's version, also available electronically from http://www.jstor.org/stable/3318541?origin=crossref&seq=1#page_scan_tab_contents.en_US
dc.description.abstractSee article for abstract.en_US
dc.publisherBernoulli Society for Mathematical Statistics and Probabilityen_US
dc.titleBackward Stochastic Differential Equations and Feynman-Kac Formula for Lévy Processes, with Applications in Financeen_US
dc.typeArticle
kusw.kuauthorNualart, David
kusw.kudepartmentMathematicsen_US
dc.identifier.doi10.2307/3318541
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item does not meet KU Open Access policy criteria.
dc.rights.accessrightsopenAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record